| Model Number |
N/A |
| Medical Device Problem Codes |
Break (1069); Component Missing (2306); Failure to Cut (2587); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during repair maintenance on 21 aug 2023, device had blades missing or damaged on top roller, will not cut properly, and there were bent and/ or broken teeth on the wheel.There was no patient involvement and no impact to user.Due diligence information complete.No additional information available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Evaluation and investigation are in process.Once the investigation is complete, a supplemental report will be filed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.Review of the most recent repair record determined the test cut passed.The cutter had dings that could affect the cut.The cutter was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.